# SDR CA000925025

- Difficulty date: August 20, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 41,356 hours, 7,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulty
- Location: Te Flaps
- Component: Flap, Boeing, 767375
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C 641, AUG 20/2000, FLT 30, LOG SEQUENCE 0225444. AT APPROXIMATELY 14,000 FEET, LEADING EDGE SLAT ASYMMETRY WARNING ILLUMINATED ON EICAS, FLAP POSITION NEEDLE INDICATED BETWEEN 1 UNIT AND UP. RETURNED TO PEK. BITE CHECK COMPLETED ON PSEU, NIL FAULTS INDICATED. SLATS AND FLAPS EXTENSION CHECKED SEVERAL TIMES NO FAULTS FOUND. COCKPIT INDICATION CHECKED OK.
